Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by Janice on December 9, 1999, at 22:13:45

In reply to Re: LITHIUM QUESTION, posted by Noa on December 9, 1999, at 11:18:23


I remember this being worse for me when I began lithium. I believe I still go to the bathroom more than most people (I also drink more liquids), but it doesn't interfere with my life by making me physically uncomfortable. I seem to like to have a reason to get up and move around. Most of my symptoms went away to the point of not being annoying quite quickly (except for acne).

Keep checking with other people. My doctor in toronto is going to call this new doctor, but this new doctor wants everything official. The truth probably is; I just don't like his personality. I don't really appreciate 'by the book' type people.To me, it means their intuition isn't very well developed. All this testing seems like a waste of tax payers money (I'm sure it's very expensive) and not necessary.

This is probably all my ADHD in action; filling out all those forms and questionaires fills me with feelings of dread and horror! EEEEkkkk! When I was a young girl one of my worst nightmares was to end up in jail for not filling out paper work properly. Sadly enough, I thought alot about this kind of stuff. Janice.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Janice thread:16441